# SDR CHQA201000072

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 21,035 hours, 15,198 cycles
- Engine: Allsn AE3007A
- Engine time: 18,129 hours, 15,822 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: W77200124
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 2 LEAK MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A BROKEN WIRE ON THE TEMP SENSOR NEAR THE ENGINE START GROUND PNEUMATIC CONNECTION.  THE WIRE WAS INTERMITTENTLY GROUNDING OUT AND CAUSING A FALSE BLEED LEAK MESSAGE.  WIRE W772-0001-24 WAS SOLDERED BACK ONTO THE THERMAL SWITCH IAW EMB SWPM 20-30-00 WITH NO FURTHER DEFECTS NOTED.
